# SDR ABXA20251111296

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N290CM
- Make and model: Boeing 767381
- Aircraft serial: 40564
- Aircraft time: 36,814 hours, 9,467 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7997001
- Part serial: 930617M
- Condition: Defective
- Location: Zone 100
- Part time: 67,515 hours, 5,686 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RH ENG START VALVE WOULD NOT GO TO COMMANDED POSITION.  AIRCRAFT RETURNED TO BLOCKS (BTB).  DEFERRED IAW ABX-80-00-2-1.  REMOVED AND REPLACED RH ENGINE START VALVE IAW AMM 80-11-02.  OPS CHECK GOOD.  THIS CLEARS DI.  A/C REMAINS NO ETOPS.  A/C RETURNED TO SERVICE.
